# SDR UIEA201000208

- Difficulty date: August 31, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65B03500157
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02, C03 CHECK OF DATUM ACFT AT EGAT, DENT WAS FOUND ON LT HORIZONTAL STAB L/E LOWER SKIN OUTER SURFACE AT STAB STA 147. THE DETAILED LOCATION IS SHOWN IN FIG 1. EGAT PROPOSED TO REPAIR SRM 55-10-01, REPAIR 5 SRM, BUT SINCE THE SRM REPAIR IS A CATEGORY B REPAIR WITH REPEAT INSPECTIONS, TLS/EGAT PROPOSED TO UPGRADE REPAIR TO BECOME PERMANENT REPAIR.
